MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Codes Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas and reported that call service alarm [064] had been emitted by the pump more often than expected by the user.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 23-aug-2019 with the following findings: a review of the pump¿s black box and alarm history showed evidence of a call service 064 alarm.During testing, the pump successfully completed the rewind, load, and prime steps without any call service alarms, warnings or issues.During testing, a 10 unit normal bolus was performed successfully with all units delivered.The original complaint of a call service alarm issue was noted in the pump history but unable to be duplicated during investigation.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key7898157
Report Number2531779-2018-17306
Device Sequence Number169870
Product Code OYC
UDI-Device Identifier10840406100280
UDI-Public10840406100280
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2019
Was the Report Sent to FDA? Yes
Device Age20 MO
Initial Date Received by Manufacturer 09/08/2018
Supplement Date Received by Manufacturer09/08/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date08/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR
Patient Weight65